Global Stability of Pseudo Almost Periodic Solutions for a Nicholson's Blowflies Model with a Harvesting Term


TUNÇ C., LIU B.

VIETNAM JOURNAL OF MATHEMATICS, vol.44, no.3, pp.485-494, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1007/s10013-015-0151-1
  • Journal Name: VIETNAM JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.485-494
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

This paper is concerned with a non-autonomous delayed Nicholson's blowflies model with a linear harvesting term. Under proper conditions, by suing the exponential dichotomy theory and fixed point theorem, we employ a novel argument to establish a criterion on the global exponential stability of positive pseudo almost periodic solutions of the model. The obtained result complements with some existing ones.